MAUDE Adverse Event Report: MIZUHO OSI ADVANCED CONTROL I-BASE, DC; OPERATING TABLE

MIZUHO OSI ADVANCED CONTROL I-BASE, DC; OPERATING TABLE
Model Number 5803
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that mizuho osi table was being used with a mapping system and staff unlocked the table to roll it but patient rolled off the table in doing so.
 
Additional Manufacturer Narrative
Based on the information received from the investigation, it was deemed as a user error as there was misuse of mizuho osi table along with mazor x steath (non-mizuho osi product) contrary to published instructions by mazor/medtronic that mentioned "the surgical table movement feature must be disabled during surgery with the mazor x stealth edition surgical system".Table was actively tilted with the mazor x arm attached, which caused failure of the tilt actuator due to the excess movement load imparted by the mazor x stealth robot system/arm.It is also believed that there was a misuse by lack of regular preventative maintenance of a table that is 14+ years old along with of documented yearly preventative maintenance.The adjustment of the head and foot end brakes was also found to be non-compliant with the specifications mentioned in the owner's manual.
 
Event or Problem Description
It was reported that mizuho osi table was being used with a mapping system and staff unlocked the table to roll it but patient rolled off the table in doing so.No reported patient injury.Hospital staff slowly lowered the patient to the ground.The patient was lifted back to another bed for imaging and safety precautions.Case was cancelled and rescheduled for next day.

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key15901487
Report Number2921578-2022-00024
Device Sequence Number5250120
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public00842430106026
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown